List of publications

List of publications




Arithmeticity of the Kontsevich-Zorich monodromies of certain families of square-tiled surfaces Etienne Bonnafoux, Manuel Kany, Pascal Kattler, Carlos Matheus, Rogelio Niño, Manuel Sedano-Mendoza, Ferrán Valdez, Gabriela Weitze-Schmithüsen arXiv:2206.06595 .

Conjugacy classes of big mapping class groups. Hernández Hernández, Jesús; Hrušák, Michael; Morales, Israel; Randecker, Anja; Sedano,Manuel; Valdez, Ferrán. arXiv:2105:11282 . (To appear in JLMS)

Loxodromic elements in big mapping class groups via the Hooper-Thurston-Veech construction. Morales, Israel; Valdez, Ferrán. (To appear in AG&T)

The Alexander method for infinite-type surfaces. Hernández Hernández, Jesús; Morales, Israel; Valdez, Ferrán. Michigan Math. J. 68 (2019), no. 4, 743–753.

Isomorphisms between curve graphs of infinite-type surfaces are geometric. Hernández Hernández, Jesús; Morales, Israel; Valdez, Ferrán Rocky Mt. J. Math. 48, No. 6, 1887-1904 (2018).

On the geometry of graphs associated to infinite-type surfaces. Aramayona, Javier; Valdez, Ferrán Math. Z. 289 (2018), no. 1-2, 309–322.

Computing the Teichmüller polynomial. Lanneau, Erwan; Valdez, Ferrán J. Eur. Math. Soc. (JEMS) 19 (2017), no. 12, 3867–3910.

On the topology of infinite regular and chiral maps. Arredondo, John A.; Maluendas, Camilo Ramírez; Valdez, Ferrán Discrete Math. 340 (2017), no. 6, 1180–1186. (Reviewer: Daniel

Veech groups of infinite-genus surfaces. Ramírez Maluendas, Camilo; Valdez, Ferrán Algebr. Geom. Topol. 17 (2017), no. 1, 529–560. (Reviewer: Hyungryul Baik) 30F35 (57M07)

Automorphism groups of simplicial complexes of infinite-type surfaces. Publ. Mat. 61 (2017), no. 1, 51–82.

The topology of the minimal regular covers of the Archimedean tessellations. Coulbois, Thierry; Pellicer, Daniel; Raggi, Miguel; Ramírez, Camilo; Valdez, Ferrán Adv. Geom. 15 (2015), no. 1, 77–91.

On the geometry and arithmetic of infinite translation surfaces. Valdez, Ferrán; Weitze-Schmithüsen, Gabriela J. Singul. 9 (2014), 226–244.

Wild singularities of flat surfaces. Bowman, Joshua P.; Valdez, Ferrán Israel J. Math. 197 (2013), no. 1, 69–97.

Veech groups, irrational billiards and stable abelian differentials. Valdez, Ferrán. Discrete Contin. Dyn. Syst. 32 (2012), no. 3, 1055–1063.

Veech groups of Loch Ness monsters. Przytycki, Piotr; Schmithüsen, Gabriela; Valdez, Ferrán Ann. Inst. Fourier (Grenoble) 61 (2011), no. 2, 673–687.

Infinite genus surfaces and irrational polygonal billiards. Valdez, Ferrán. Geom. Dedicata 143, 143-154 (2009).

Billiards in polygons and homogeneous foliations on ℂ^2. Valdez, Ferrán. Ergodic Theory Dyn. Syst. 29, No. 1, 255-271 (2009).

Billiard in a triangle and quadratic homogeneous foliations on C^2. Valdez, Ferrán. C. R., Math., Acad. Sci. Paris 346, No. 5-6, 317-322 (2008).